# SDR HNAA0600029

- Difficulty date: April 20, 2006
- Submitted: May 6, 2006
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 45,634 hours, 51,116 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Shorted
- Location: Aux Battery
- Part time: 45,634 hours, 51,116 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AUX BATTERY HOT WARINING LIGHT ILLUMINATED IN FLIGHT.  REPLACED AUX BATTERY.
